Translator Disclaimer
2006 Equivariant completions of toric contraction morphisms
Osamu Fujino
Tohoku Math. J. (2) 58(3): 303-321 (2006). DOI: 10.2748/tmj/1163775132

Abstract

We treat equivariant completions of toric contraction morphisms as an application of the toric Mori theory. For this purpose, we generalize the toric Mori theory for non-$\boldsymbol Q$-factorial toric varieties. So, our theory seems to be quite different from Reid's original combinatorial toric Mori theory. We also explain various examples of non-$\boldsymbol Q$-factorial contractions, which imply that the $\boldsymbol Q$-factoriality plays an important role in the Minimal Model Program. Thus, this paper completes the foundation of the toric Mori theory and shows us a new aspect of the Minimal Model Program.

Citation

Download Citation

Osamu Fujino. "Equivariant completions of toric contraction morphisms." Tohoku Math. J. (2) 58 (3) 303 - 321, 2006. https://doi.org/10.2748/tmj/1163775132

Information

Published: 2006
First available in Project Euclid: 17 November 2006

zbMATH: 1127.14047
MathSciNet: MR2273272
Digital Object Identifier: 10.2748/tmj/1163775132

Subjects:
Primary: 14M25
Secondary: 14E30

Rights: Copyright © 2006 Tohoku University

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.58 • No. 3 • 2006
Back to Top